Avatar universal
help
hi i'm 30 yrs male, a few days back i had a fever and  when i woke up next day the fever was gone but something strange happened while having my lunch i experienced a pain on my chest and so i went for a check up and the Dr. gave some medicine for gastritis(rabeprazole or RAB-D) and for a liver(hepa 20 and udiliv 300) but even after using those medicine for four to five days i still face the problem swallowing food and even water, it hurts a lot like burning sensation from throat down to my chest and a sharp pain just below my ribs,and a lot of blood comes out from my gums while brushing.
Discussion is closed
Cancel
1 Answers
Page 1 of 1
134578 tn?1483549754
See your doctor again.
Discussion is closed
Cancel
Comment
A
A
Recent Activity
Avatar universal
Blank
xavi159 commented on HIV - Risks vs Non-Ri...
22 hrs ago
3191940 tn?1447272317
Blank
CurfewX commented on HIV - Risks vs Non-Ri...
Oct 17
874521 tn?1424120397
Blank
opus88 commented on photo
Oct 15
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
1622896 tn?1497868518
Blank
London, United Kingdom
139792 tn?1498589250
Blank
Indore, India
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources